# SDR FDEA20240810125

- Difficulty date: August 10, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000003
- Part serial: FH1244
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON RH I/B FLAP UPPER SKIN AT NOSE RIB5~10, FRONT SPAR~S-2.3 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF EXISTING DOUBLER REPAIR WAS EVALUATED AND DETERMINED IT NOT CONFORMITY PER A300-600F SRM 57-50-00 FIG 205,REPORTED TO FEDEX ENGINEER THEN PERFORMED THE NEW DOUBLER REPAIR ON RH I/B FLAP UPPER SKIN AT NOSE RIB 5~10, FRONT SPAR~S-2.3 I.A.W FAA APPROVED DATA:EA# 6-5750-T0380471 P1,  THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-
100. "MAJOR REPAIR"
